Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 125373, 10 pages
http://dx.doi.org/10.1155/2012/125373
Research Article

Iterative Schemes for a Class of Mixed Trifunction Variational Inequalities

1Mathematics Department, COMSATS University of Science and Technology, Park Road, Islamabad, Pakistan
2Mathematics Department, College of Science, King Saud University, Riyadh 11451, Saudi Arabia

Received 30 September 2011; Accepted 21 October 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” Comptes Rendus de l'Académie des Sciences, vol. 258, pp. 4413–4416, 1964. View at Google Scholar · View at Zentralblatt MATH
  2. G. P. Crespi, I. Ginchev, and M. Rocca, “Minty variational inequalities, increase-along-rays property and optimization,” Journal of Optimization Theory and Applications, vol. 123, no. 3, pp. 479–496, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. P. Crespi, I. Ginchev, and M. Rocca, “Existence of solutions and star-shapedness in Minty variational inequalities,” Journal of Global Optimization, vol. 32, no. 4, pp. 485–494, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. P. Crespi, I. Ginchev, and M. Rocca, “Some remarks on the Minty vector variational principle,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 165–175, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Y.-P. Fang and R. Hu, “Parametric well-posedness for variational inequalities defined by bifunctions,” Computers & Mathematics with Applications, vol. 53, no. 8, pp. 1306–1316, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. S. Lalitha and M. Mehta, “Vector variational inequalities with cone-pseudomonotone bifunctions,” Optimization, vol. 54, no. 3, pp. 327–338, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. A. Noor, “Some new classes of nonconvex functions,” Nonlinear Functional Analysis and Applications, vol. 11, no. 1, pp. 165–171, 2006. View at Google Scholar · View at Zentralblatt MATH
  8. M. A. Noor and K. I. Noor, “Iterative schemes for trifunction hemivariational inequalities,” Optimization Letters, vol. 5, no. 2, pp. 273–282, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. A. Noor, K. I. Noor, and E. Al-Said, “Auxiliary principle technique for solving bifunction variational inequalities,” Journal of Optimization Theory and Applications, vol. 149, no. 2, pp. 441–445, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. A. Noor, K. I. Noor, and Z. Huang, “Bifunction hemivariational inequalities,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 595–605, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. M. Guu and J. Li, “Vector variational-like inequalities with generalized bifunctions defined on nonconvex sets,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 7-8, pp. 2847–2855, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. M. A. Noor, K. I. Noor, S. Zainab, and E. Al-Said, “Proximal algorithms for solving mixed bifunction variational inequalities,” International Journal of Physical Sciences, vol. 6, no. 17, pp. 4203–4207, 2011. View at Google Scholar
  13. M. A. Noor, A. K. Khalifa, K. Al-Bani, and S. K. Khattri, “On trifunction variational inequalities,” International Journal of Nonlinear Science, vol. 11, no. 1, pp. 17–21, 2011. View at Google Scholar
  14. M. A. Noor, K. I. Noor, and S. Zainab, “On mixed equilibrium variational inequalities,” International Journal of Physical Sciences, vol. 6, no. 23, pp. 5412–5418, 2011. View at Google Scholar
  15. R. Glowinski, J.-L. Lions, and R. Trémolières, Numerical Analysis of Variational Inequalities, vol. 8, North-Holland, Amsterdam, The Netherlands, 1981.
  16. M. Aslam Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. A. Noor, K. I. Noor, and T. M. Rassias, “Some aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285–312, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Takahashi and W. Takahashi, “Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space,” Nonlinear Analysis, vol. 69, no. 3, pp. 1025–1033, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Algorithms of common solutions for variational inclusions, mixed equilibrium problems and fixed point problems,” European Journal of Operational Research, vol. 212, no. 2, pp. 242–250, 2011. View at Publisher · View at Google Scholar
  20. Y. Yao, M. A. Noor, and Y.-C. Liou, “On iterative methods for equilibrium problems,” Nonlinear Analysis, vol. 70, no. 1, pp. 497–509, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. F. Giannessi and A. Maugeri, Variational Inequalities and Network Equilibrium Problems, Plenum Press, New York, NY, USA, 1995.
  22. F. Giannessi, A. Maugeri, and P. M. Pardalos, Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Methods, vol. 58, Kluwer Academic, Dordrecht, The Netherlands, 2001.
  23. M. A. Noor, “General variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters, vol. 22, no. 2, pp. 182–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. M. A. Noor, K. I. Noor, A. Waheed, and Eisa-Al-Said, “Modified variation of parameters method for solving system of second-order nonlinear boundary value problem,” International Journal of Physical Sciences, vol. 5, no. 16, pp. 2426–2431, 2010. View at Google Scholar
  26. M. A. Noor, K. I. Noor, and E. Al-Said, “On New Proximal Point Methods for Solving the Variational Inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 412413, 7 pages, 2012. View at Publisher · View at Google Scholar
  27. M. A. Noor, Y. Yao, and Y.-C. Liou, “Extragradient method for equilibrium problems and variational inequalities,” Albanian Journal of Mathematics, vol. 2, no. 2, pp. 125–138, 2008. View at Google Scholar · View at Zentralblatt MATH